Dr. Haifeng Hu(胡海丰)

 

Dr. Haifeng Hu


eMail:  huhf836@nenu.edu.cn

Phone Number(s):

Direct: +86-21-54343055

Office:

Room 1205, Administrative Building

Departmental Address:

Center for PDE
East China Normal University
500 Dongchuan Road
Minhang 200241
Shanghai, China

 
Recent Publications (from MathSciNet):
 
 
MR3582278 Reviewed Hu, Haifeng; Mei, Ming; Zhang, Kaijun Relaxation limit in bipolar semiconductor hydrodynamic model with non-constant doping profile. J. Math. Anal. Appl. 448 (2017), no. 2, 1175–1203. 35Q35 (35B45 35Q60)
Publication Year 2017 Indexed 2017-02-21 Review Published2017-03-13
 
MR3576277 Reviewed Hu, Haifeng; Mei, Ming; Zhang, Kaijun Asymptotic stability and semi-classical limit for bipolar quantum hydrodynamic model. Commun. Math. Sci. 14 (2016), no. 8, 2331–2371. 35Q82 (35B35 35B40 35B45 82D37)
Publication Year 2016 Indexed 2017-02-07 Review Published2017-02-16
 
MR3294215 Reviewed Hu, Haifeng; Zhang, Kaijun Stability of the stationary solution of the Cauchy problem to a semiconductor full hydrodynamic model with recombination-generation rate. Kinet. Relat. Models 8 (2015), no. 1, 117–151. 35M31 (35B35 35Q35 82D37)
Publication Year 2015 Indexed 2015-03-06 Review Published2015-04-22
 
MR3228859 Reviewed Hu, Haifeng; Zhang, Kaijun Analysis on the initial-boundary value problem of a full bipolar hydrodynamic model for semiconductors. Discrete Contin. Dyn. Syst. Ser. B 19 (2014), no. 6, 1601–1626. 35Q35 (35B45 35M33 78A48)
Publication Year 2014 Indexed 2014-08-22 Review Published2015-03-05

More publications